Chain transitivity, attractivity, and strong repellors for semidynamical systems

Morris W. Hirsch, Hal Smith, Xiao Qiang Zhao

Research output: Contribution to journalArticle

124 Citations (Scopus)

Abstract

Some properties of internally chain transitive sets for continuous maps in metric spaces are presented. Applications are made to attractivity, convergence, strong repellors, uniform persistence, and permanence. A result of Schreiber on robust permanence is improved.

Original languageEnglish (US)
Pages (from-to)107-131
Number of pages25
JournalJournal of Dynamics and Differential Equations
Volume13
Issue number1
StatePublished - 2001

Fingerprint

Attractivity
Permanence
Transitivity
Uniform Persistence
Continuous Map
Strong Convergence
Metric space

Keywords

  • Asymptotic pseudo-orbits
  • Attractors
  • Chain transitive sets
  • Robust permanence
  • Strong repellors
  • Uniform persistence

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Chain transitivity, attractivity, and strong repellors for semidynamical systems. / Hirsch, Morris W.; Smith, Hal; Zhao, Xiao Qiang.

In: Journal of Dynamics and Differential Equations, Vol. 13, No. 1, 2001, p. 107-131.

Research output: Contribution to journalArticle

@article{7aed29416fb44970b98a8187dd694d3e,
title = "Chain transitivity, attractivity, and strong repellors for semidynamical systems",
abstract = "Some properties of internally chain transitive sets for continuous maps in metric spaces are presented. Applications are made to attractivity, convergence, strong repellors, uniform persistence, and permanence. A result of Schreiber on robust permanence is improved.",
keywords = "Asymptotic pseudo-orbits, Attractors, Chain transitive sets, Robust permanence, Strong repellors, Uniform persistence",
author = "Hirsch, {Morris W.} and Hal Smith and Zhao, {Xiao Qiang}",
year = "2001",
language = "English (US)",
volume = "13",
pages = "107--131",
journal = "Journal of Dynamics and Differential Equations",
issn = "1040-7294",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Chain transitivity, attractivity, and strong repellors for semidynamical systems

AU - Hirsch, Morris W.

AU - Smith, Hal

AU - Zhao, Xiao Qiang

PY - 2001

Y1 - 2001

N2 - Some properties of internally chain transitive sets for continuous maps in metric spaces are presented. Applications are made to attractivity, convergence, strong repellors, uniform persistence, and permanence. A result of Schreiber on robust permanence is improved.

AB - Some properties of internally chain transitive sets for continuous maps in metric spaces are presented. Applications are made to attractivity, convergence, strong repellors, uniform persistence, and permanence. A result of Schreiber on robust permanence is improved.

KW - Asymptotic pseudo-orbits

KW - Attractors

KW - Chain transitive sets

KW - Robust permanence

KW - Strong repellors

KW - Uniform persistence

UR - http://www.scopus.com/inward/record.url?scp=0002008380&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002008380&partnerID=8YFLogxK

M3 - Article

VL - 13

SP - 107

EP - 131

JO - Journal of Dynamics and Differential Equations

JF - Journal of Dynamics and Differential Equations

SN - 1040-7294

IS - 1

ER -